National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(29)
ISSN: 0862-7940
年代
1    
Coupled String-Beam Equations as a Model of Suspension Bridges 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:2  Page:97-142  

Drábek Pavel;   Leinfelder Herbert;   Tajčová Gabriela;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

2    
Superconvergence of mixed finite element semi-discretizations of two time-dependent problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:1  Page:43-53  

Brandts J.H;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

3    
Bias of LS estimators in nonlinear regression models with constraints. Part II: Biadditive Models 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:5  Page:375-403  

Denis Jean-Baptiste;   Pázman Andrej;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

4    
Solution of the Dirichlet Problem for the Laplace equation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:2  Page:143-168  

Medková;   ;   Dagmar,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

5    
Power bounded and exponentially bounded matrices 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:4  Page:289-308  

Koliha J J;   Straškraba Ivan;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

6    
Bias of LS estimators in nonlinear regression models with constraints. Part I: General Case 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:5  Page:359-374  

Pázman Andrej;   Denis Jean-Baptiste;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

7    
Algebraic domain decomposition solver for linear elasticity 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:6  Page:435-458  

Janka;   ;   Aleš,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

8    
Application of homogenization theory related to Stokes flow in porous media 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:4  Page:309-319  

Bang Børre;   Lukkassen Dag;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

9    
M-estimators of structural parameters in pseudolinear models 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:4  Page:245-270  

Liese Friedrich;   Vajda Igor;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

10    
Numerical modeling of the movement of a rigid particle in viscous fluid 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:6  Page:469-479  

Ježek Josef;   Saic Stanislav;   Segeth Karel;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

11    
A posteriori error estimation and adaptivity in the method of lines with mixed finite elements 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:6  Page:407-419  

Brandts Jan H;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

12    
A comment on the jäger-kačur linearization scheme for strongly nonlinear parabolic equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:6  Page:481-496  

Vala;   ;   Jiří,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

13    
Limit cycles in the equation of whirling pendulum with autonomous perturbation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:4  Page:271-288  

Lichardová;   ;   Hana,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

14    
Domain decomposition methods for solving the burgers equation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:6  Page:421-434  

Cimrman Robert;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

15    
Numerical model of a pine in a wind 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:6  Page:459-468  

Korbelář Jan;   Janovská Drahoslava;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

16    
How to get Central Limit Theorems for global errors of estimates 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:2  Page:81-96  

Berlinet Alain;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

17    
Contact shape optimization based on the reciprocal variational formulation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:5  Page:321-358  

Haslinger Jaroslav;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

18    
Discontinuous wave equations and a topological degree for some classes of multi-valued mappings 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:1  Page:15-32  

Fečkan Michal;   Kollár Richard;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

19    
Surface integral and Gauss-Ostrogradskij theorem from the viewpoint of applications 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:3  Page:169-241  

Ženíšek;   ;   Alexander,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

20    
On the existence of strongly regular families of triangulations for domains with a piecewise smooth boundary 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:44  Issue:1  Page:33-42  

Korotov Sergey;   Křížek Michal;   Neittaanmäki Pekka;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

< 上一页 1 2 下一页 >
作者信息:×